# SDR SWAA2023072472115

- Difficulty date: June 27, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 BL 1 AT FWD GALLEY AREA 2023-409628<[01] TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N: B21037208; DUE DATE: 04-MAR-24.;[02] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 BL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-05-0G-0 AND DWG #141A5400 REV -. SEE INDIVIDUAL SIGNS-OFF BELLOW.;[03] CORRECTED STEP 2  REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 BL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0 AND DWG #141A5400 REV -. SEE INDIVIDUAL SIGNS-OFF BELLOW.;[04] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 277 TO BS 294.5 BL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0 AND DWG #141A5400 REV -. SEE INDIVIDUAL SIGNS-OFF BELLOW. RII
